# SDR SWAA2020021241367

- Difficulty date: February 9, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 25,905 hours, 11,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SERVICE DOOR EMERGENCY EXIT LIGHTS INOP.         / R&R EMERGENCY LIGHT BATTERY PACK IN ROW 7 & 8 PER MM.
